Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volumes
Volume 9, Issue 1, 1-349
Articles: 1 - 12
Approximating common fixed points for a pair of generalized nonlinear mappings in convex metric space
Author(s): C. Wang, T. Z. Zhang
Pages: 1--7
Generalized Fractional Integrals Involving Product of Multivariable H-function and a General Class of Polynomials
Author(s): D. Kumar, S. D. Purohit, J. Choi
Pages: 8--21
Fixed point theorems for (alpha,beta)--(psi,varphi)--contractive mapping in b--metric spaces with some numerical results and applications
Author(s): O. Yamaod, W. Sintunavarat
Pages: 22--33
Common fixed point theorems for weakly C-contractive mappings in ordered partial metric spaces
Author(s): C. Chen, Y. Gu, C. Zhu
Pages: 34--45
Impulsive first-order functional q_k-integro-difference inclusions with boundary conditions
Author(s): J. Tariboon, S. K. Ntouyas, W. Sudsutad
Pages: 46--60
Algorithms for the variational inequalities and fixed point problems
Author(s): Y. Liu, Z. Yao, Y. C. Liou, L. J. Zhu
Pages: 61--74
A Laplace type problem for three lattices with non-convex cell
Author(s): G. Caristi, M. Pettineo, M. Stoka
Pages: 75--82
Fixed point theorems for partial alpha-psi contractive mappings in generalized metric spaces
Author(s): A. Ninsri, W. Sintunavarat
Pages: 83--91
The upper bound estimation for the spectral norm of r-circulant and symmetric r-circulant matrices with the Padovan sequence
Author(s): W. Sintunavarat
Pages: 92--101
Center and pseudo-isochronous conditions in a quasi analytic system
Author(s): Z. Qingyu, L. Hongwei
Pages: 102--111
On the extensions of the almost convergence idea and core theorems
Author(s): Z. Zararsiz
Pages: 112--125
A topological analysis of high-contrast patches in natural images
Author(s): Sh. Xia
Pages: 126--138

New Online Submission System

January 04, 2017

From 1/5/2017 J. Nonlinear Sci. Appl. and New Online Submission System will be aviable via http://www.isr-publications.com/jnsa  too.  Read more

2015 Impact Factor 1.176

June 15, 2016

The most recent Impact Factor for J. Nonlinear Sci. Appl. is 1.176 according to 2015 Journal Citation Reports released by Thomson Reuters in 2016. Read more

2014 Impact Factor 0.949

June 25, 2015

The most recent Impact Factor for J. Nonlinear Sci. Appl. is 0.949 according to 2014 Journal Citation Reports released by Thomson Reuters in 2015. Read more

JNSA is accepted for the following Thomson Reuters products beginning with volume 5(1) 2012:

August 15, 2014

Science Citation Index-Expanded (SCIE) including the Web of Science             ISI Alerting Service    &nbsp... Read more